# SDR ANCF200600021

- Difficulty date: May 17, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N948AV
- Make and model: Boeing 767-3Y0
- Aircraft serial: 24948
- Aircraft time: 56,961 hours, 13,899 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG T/E DISAGREE DISPLAYED, TRAILING EDGE LIGHT ILLUMINATED WHEN ANY T/E FLAP POSITION SELECTED, FLAPS FAILS TO MOVE TO SELECTED POSITION.  PERFORMED BITE PROCEDURE FLAPS/SLATS ELECTRONIC UNIT IAW FIM 27-51-00 FIG 104 AND FLAP STABILIZER POSITION BITE PROCEDURE IAW FIM 27-51-00 FIG 104 AND OPERATIONAL TEST UP AND DOWN POSITION SEVERAL TIMES OK IAW AMM 27-51-00 PAGE 501.
